arrow
Volume 26, Number 2
Previous Issue Next Issue

Yuanming Wang & Benyu Guo

J. Comp. Math., 26 (2008), pp. 123-148.

Preview Full PDF 757 9319 Abstract

M. Asch & S. M. Mefire

J. Comp. Math., 26 (2008), pp. 149-195.

Preview Full PDF 720 9360 Abstract

Ming Wang & Weimeng Zhang

J. Comp. Math., 26 (2008), pp. 196-208.

Preview Full PDF 701 9275 Abstract

Yanren Hou & Liquan Mei

J. Comp. Math., 26 (2008), pp. 209-226.

Preview Full PDF 686 9496 Abstract

Li Wang & Yongzhong Song

J. Comp. Math., 26 (2008), pp. 227-239.

Preview Full PDF 719 9082 Abstract

Junfeng Yin & Zhongzhi Bai

J. Comp. Math., 26 (2008), pp. 240-249.

Preview Full PDF 709 9333 Abstract

Weifang Zhu, Jungong Xue & Weiguo Gao

J. Comp. Math., 26 (2008), pp. 250-258.

Preview Full PDF 686 9323 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard